# SDR USAASA03066

- Difficulty date: June 18, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT FAILED THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE RIGHT CENTER EMERGENCY POWER SUPPLY UNIT.  SYSTEM TESTS OK.  (M)
